# SDR ASOA20150419017

- Difficulty date: April 19, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 34,275 hours, 26,113 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHT ELECTRICAL BURNING ODOR FROM THE RT COFFEEMAKER AND ODOR CLEARED WHEN COFFEEMAKER WAS TURNED OFF. MAINTENANCE PERFORMED OPS CHECK FOR NR 1 COFFEEMAKER WITH NO ODORS NOTED. AC WAS APPROVED FOR RETURN TO SERVICE.
